Higher order moments of order statistics from INID exponential random variables

Childs, Aaron . Statistical Papers 2003. 44 (2) :151-167

Locate this article in:

Bibtex

@article{CIS-187117,
  Author = {Childs, Aaron},
  Title = {Higher order moments of order statistics from INID exponential random variables},
  Journal = {Statistical Papers},
  Volume = {44},
  Number = {2},
  Year = {2003},
  Pages = {151--167},
  Keywords = {Order statistics, Robustness, Exponential distribution, Outliers, Recurrence relations, I. NI. D. random variables}
}

Similar articles